# SDR ABXA030449

- Difficulty date: November 23, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N789AX
- Make and model: Boeing 767281
- Aircraft serial: 23022
- Aircraft time: 41,303 hours, 35,800 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clip
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE ACCIDENTALLY DEPLOYED BY FLIGHT CREW MEMBER.  DOOR BUSTLE PHENOLIC GUIDE CLIPS ALSO BROKEN.  MAINTENANCE REPLACED THE L1 SLIDE AND BUSTLE ASSEMBLIES IAW B767 MM 25-66-00-2.  DOOR OPERATION OPS CHECKED GOOD.
